# SDR CALA2023080202399

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31101
- Condition: Dented
- Location: Sta500c To 500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0731 UPPER FUSELAGE HAS A DENT BETWEEN STA 500C AND 50 0D ON STR 3R. LISHED AT GYR ON WO 003943 CARD # 28707, ON OR BEFORE THE ACCUMU OF THE REPAIR TO THE FUSELAGE SKIN AND STRINGER DENT LOCATED ON PART 2 OF THE LATEST REVISION ECRA 5330-07108. LATION OF 50,000 TOTAL A/C FLIGHT CYCLES, PERFORM AN INSPECTION FUSELAGE SKIN BETWEEN STA 500C AND 500D AT S-3R ON AC 54711 PER REPAIRED DENT AND STRINGER DENT AT STA. 500C AND 500D STR. 3R PE R EO#5330-23017 REV A,B AND FINAL ECRA # 5330-07108, WORK ACCOMP REPAIRED DENT PER EO5330-23017 EC/RA5330-07108
